# SDR CA030306004

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 9,591 hours
- Engine: Pwa R98539
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: C2TP57
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INSPECTION CARRIED OUT AS PER SB 2/47 REV 'D' AD CR-91-42.TAILPLANE SPAR FOUND CRACKED LT SIDE TOP UNDER LT PICK-UP BRACKET C2TP159. MODS 2/436, 2/466, 2/758 HAD ALREADY BEEN INCORPORATED.AIRCRAFTTTSN 10127.3 HOURS.
